Loosing weight on depo shot.?
Topic: Loosing weight on depo shot.?
October 19, 2019 / By Bryan Question:
I got my first shot around 3 weeks ago. I weighed 147 and I now weigh 139. I've been eating more than I ever did before. I heard the shot can cause weight can but I never heard about weight loss. Just wondering if this is normal.
Best Answers: Loosing weight on depo shot.?
Albert | 6 days ago
I've been on the shot for just over a week and I remember seeing weight loss as a possible side effect although it's weight gain that's more common.
I don't think it's anything to worry about but make your doctor aware of it so they can keep an eye on it :)
👍 240 | 👎 6
Did you like the answer? Loosing weight on depo shot.?
Share with your friends
Originally Answered: depo-prevera shot? weight gain?
The shot doesn't make you gain weight ... it makes you hungry! So if you just don't give in to the temptations then the hunger urges will go away, that's why women gain weight on the shot ... because of the estrogen in it makes you hungry but if you don't go with the flow you won't grow!
if your lifestyle or career includes a lot of socializing out at dinners or drinks start scheduling workout dates with friends co workers or even clients
👍 100 | 👎 -3
odds are you re eating too fast try holding a conversation while having a meal so you re not gulping down more than you need to feel full
👍 95 | 👎 -12
eating water rich foods such as melons tomatoes and celery can help fill you up without adding too many calories to your day
👍 90 | 👎 -21
combine your resistance training with short bursts of high intensity cardio to increase your post workout calorie burn
👍 85 | 👎 -30
Originally Answered: what is the best way to get depo shot out of your system?
Never heard of those methods... I don't know if they will work... but it doesn't hurt to try. Naturally... your body will flush it out of your system... and it's going to take time. It could take anywhere between 4 months -2 years. Sometimes less... sometimes more. I got pregnant on the shot as it was getting close to my next dose (I only had one shot)... I think that I got a faulty one. It all just depends on your body honestly. Check out the site that I listed below. It is a message board about the depo shot... and there are a lot of women out there who are still having a hard time trying to conceive because of it. They might be able to help you with a few questions that you might have. The only other thing that I suggest is talk to your doctor... and see what he/she can do to help. Good luck!!